Mathematica Moravica, Vol. 12-2 (2008)


N. Aliev, Sh. Rezapour and M. Jahanshahi
A Mixed Problem for Navier-Stokes System
Mathematica Moravica, Vol. 12-2 (2008), 1–14.
doi: http://dx.doi.org/10.5937/MatMor0802001A
Download PDF file: (193kB) | Abstract and keywords
Abstract. Mixed problems are changed to boundary value problems by making used of Laplace transform. In classical boundary value problems, boundary conditions are local, but boundary conditions could be global ([2, 3, 11]). Every boundary value problem depends on a potential method in mathematical-physics theory. Of course, one couldn't solve some many problems by potential methods. We shall give a method in which one could reduce every boundary value problem to the second kind Fredholm integral equations and then solve it. In fact, we could obtain solution of every local, non-local or global boundary value problem by this method. Finally, we shall give some sufficient conditions for existence of solutions of the Fefferman's problem A ([4]).
Keywords. Navier-Stokes equations, potential theory, boundary conditions.

Ivan D. Aranđelović
On de Haan's Uniform Convergence Theorem
Mathematica Moravica, Vol. 12-2 (2008), 15–17.
doi: http://dx.doi.org/10.5937/MatMor0802015A
Download PDF file: (284kB) | Abstract and keywords
Abstract. In [Univ. Beograd Publ. Elektrotehn. Fak. Ser. Math. 15 (2004), 85-86], we proved a new inequality for the Lebesgue measure and gave some applications. Here, we present as it new application new short and simple proof of de Haan's uniform convergence theorem.
Keywords. Inequality, Lebesgues measure, uniform convergence.

H. Bouhadjera, A. Djoudi, and Brian Fisher
Common Fixed Point Theorems for Subcompatible D-Maps
Mathematica Moravica, Vol. 12-2 (2008), 19–28.
doi: http://dx.doi.org/10.5937/MatMor0802019B
Download PDF file: (168kB) | Abstract and keywords
Abstract. The purpose of this paper is to establish a common fixed point theorem for two pairs of subcompatible single and set-valued $D$-maps in a metric space. This result improves, extends and generalizes the result of [1] and others.
Keywords. Commuting and weakly commuting maps, weakly compatible maps, compatible and compatible maps of type (A), (B) and (C), subcompatible maps, $D$-maps, implicit relations, single and set-valued maps, common fixed point theorems.

Mohammad Saeed Khan and Mahboobeh Samanipour
Fixed Point Theorems for Some Discontinuous Operators in Cone Metric Space
Mathematica Moravica, Vol. 12-2 (2008), 29–34.
doi: http://dx.doi.org/10.5937/MatMor0802029K
Download PDF file: (142kB) | Abstract and keywords
Abstract. In this article, some fixed point theorems in cone metric spaces for operators belonging to the class $E(a,b,c)$ are proved.
Keywords. Fixed point, cone metric space, asymptotically regular.

Milorad R. Stevanović
Sequence with $K_{1}$, $K_{2}$, $K_{n}$, $K_{n+1}$ Mutually Tangent Circles
Mathematica Moravica, Vol. 12-2 (2008), 35–43.
doi: http://dx.doi.org/10.5937/MatMor0802035S
Download PDF file: (387kB) | Abstract and keywords
Abstract. In this article is given the formula for radius of circle $K_{n}$, where in sequence $\{K_{j}\}$, four circles $K_{1}$, $K_{2}$, $K_{n}$, $K_{n+1}$, for all $n\geq 3$, are mutually tangent. Radius $r_{n}$ is expressed in terms of radii $r_{1}$, $r_{2}$, $r_{3}$.
Keywords. Sequences of circles, arbelos, Pappus chain.

Milan R. Tasković
On Kirk's Fixed Point Main Theorem for Asymptotic Contractions
Mathematica Moravica, Vol. 12-2 (2008), 45–49.
doi: http://dx.doi.org/10.5937/MatMor0802045T
Download PDF file: (142kB) | Abstract and keywords
Abstract. We prove that main result of asymptotic contractions by Kirk [J. Math. Anal. Appl. 277 (2003), 645-650, Theorem 2.1, p. 647] has been for the first time proved 17 years ago in Tasković [Fundamental elements of the fixed point theory, ZUNS-1986, Theorem 4, p. 170]. But, the author (and next other authors) this historical fact is to neglect and to ignore.
Keywords. Metric and topological spaces, $TCS$-convergence, complete spaces, contraction, asymptotic contraction, nonlinear conditions for fixed points.

Milan R. Tasković
Translational Regular Variation Asymptotic Behavior and Applications
Mathematica Moravica, Vol. 12-2 (2008), 51–76.
doi: http://dx.doi.org/10.5937/MatMor0802051T
Download PDF file: (251kB) | Abstract and keywords
Abstract. In this paper we introduce some new classes of functions which are a translational regular asymptotic behavior. In this sense we continue the study of the translational regularly varying functions. This results are closely connected with the Karamata's theory of regularly varying functions.
On the other hand, in this paper we give some theorems of Tauberian nature via the translational regularly varying functions. Applications of new Tauberian theorems and a method of the Monotone Density theorem for Stieltjes transform are considered.
This results are connection with the Karamata's Tauberian theorems, with the Karamata's Hauptsatz, as and with the classical statements of Hardy and Littlewood.
Keywords. Translational slowly varying function, translational regularly varying function, translational $\mathcal{O}$-regularly varying function, uniform convergence, characterization, representation, slowly varying function, regularly varying function, $\mathcal{O}$-regularly varying funct.

Milan R. Tasković
Transversal Chaos Spaces and Asymptotic Fixed Points
Mathematica Moravica, Vol. 12-2 (2008), 77–95.
doi: http://dx.doi.org/10.5937/MatMor0802077T
Download PDF file: (491kB) | Abstract and keywords
Abstract. This paper continues the study of the transversal spaces. In this sense we formulate a new structure of spaces which we call it transversal chaos spaces. Also, this paper presents an extended asymptotic fixed point theory.
Keywords. General ecart, distance, Fréchet's spaces, Kurepa's spaces, Menger's spaces, transversal spaces, transversal probabilistic spaces, transversal intervally spaces, transverse; bisection functions, fixed points, intervally contractions, probabilistic contractions, transversal chaos spaces, asymptotic fixed point theory, transversal spaces with nonumerical transverse, asymptotic behavior in springs of spaces.


©2008 Mathematica Moravica